# SDR DALA2021092205691

- Difficulty date: September 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 88,159 hours, 38,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 LOWER EMERGENCY EXIT SIGN INOP AT SEAT 26A. CORRECTIVE ACTION: REPLACED BLOWN FUSE #4 ON POWER SUPPLY SLED M10567 IAW B757 AMM 33-51. (7765484)
